# SDR AALA20130104012

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 56,970 hours, 7,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD AT RIGHT NUMBER 4 FLIGHT ATTENDANT PANEL BROKEN.  REPLACED EMERGENCY LIGHT SWITCH GUARD AT RIGHT NUMBER 4 FLIGHT ATTENDANT PANEL.  OPS CHECK NORMAL.
